# SDR YENA2023102301282

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 41,828 hours, 1,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1247, LGA-TPA. 'DIRTY SOCK SMELL ON DECENT NO APU IDLE DECENT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10(A) 1C PER TSM 05-50-00-810-085-B TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SVC. NO HISTORY LAST 30 DAYS.'
